Vol.17 (5) 1995 — 10 articles found.

Master symmetries and higher order invariants for finite dimensional bi-Hamiltonian systems

C. R. Math. Rep. Acad. Sci. Canada Vol. 17 (5) 1995, pp. 225–230
Vol.17 (5) 1995
R.G. Smirnov Details
(Received: 1995-09-25 )
(Received: 1995-09-25 )

R.G. Smirnov

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Master symmetries and higher order invariants for finite dimensional bi-Hamiltonian systems

Free bicomplete categories

C. R. Math. Rep. Acad. Sci. Canada Vol. 17 (5) 1995, pp. 219–224
Vol.17 (5) 1995
A. Joyal Details
(Received: 1995-09-22 )
(Received: 1995-09-22 )

A. Joyal

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Free bicomplete categories

Free bicompletion of enriched categories

C. R. Math. Rep. Acad. Sci. Canada Vol. 17 (5) 1995, pp. 213–218
Vol.17 (5) 1995
A. Joyal Details
(Received: 1995-09-22 )
(Received: 1995-09-22 )

A. Joyal

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Free bicompletion of enriched categories

Complex representations of GL(2, q)

C. R. Math. Rep. Acad. Sci. Canada Vol. 17 (5) 1995, pp. 207–212
Vol.17 (5) 1995
M. Pergler Details
(Received: 1995-08-21 )
(Received: 1995-08-21 )

M. Pergler

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Representation theory 20G05

PDF(click to download): Complex representations of GL(2, q)

Finite conjugacy and nilpotency in loops of units

C. R. Math. Rep. Acad. Sci. Canada Vol. 17 (5) 1995, pp. 201–206
Vol.17 (5) 1995
E.G. Goodaire / C.P. Milies Details
(Received: 1995-08-14 )
(Received: 1995-08-14 )

E.G. Goodaire / C.P. Milies

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Loops; quasigroups 20N05

PDF(click to download): Finite conjugacy and nilpotency in loops of units

A note on the diophantine equation x4 – y4 = zp

C. R. Math. Rep. Acad. Sci. Canada Vol. 17 (5) 1995, pp. 197–200
Vol.17 (5) 1995
K. Wu / M. Le Details
(Received: 1995-08-11 )
(Received: 1995-08-11 )

K. Wu / M. Le

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Higher degree equations; Fermat's equation 11D41

PDF(click to download): A note on the diophantine equation x4 - y4 = zp

Spectral synthesis and reflexive operators

C. R. Math. Rep. Acad. Sci. Canada Vol. 17 (5) 1995, pp. 193–196
Vol.17 (5) 1995
J.A. Erdos / M.S. Lambrou / N.K. Spanoudakis Details
(Received: 1995-08-11 )
(Received: 1995-08-11 )

J.A. Erdos / M.S. Lambrou / N.K. Spanoudakis

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Spectral synthesis and reflexive operators

Round-off stability of iterations for multivalued operators

C. R. Math. Rep. Acad. Sci. Canada Vol. 17 (5) 1995, pp. 187–192
Vol.17 (5) 1995
S.L. Singh / Details
(Received: 1994-07-13 )
(Received: 1994-07-13 )

S.L. Singh /

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Round-off stability of iterations for multivalued operators

Adapted numerical scheme for vanishing-lag delay differential equations

C. R. Math. Rep. Acad. Sci. Canada Vol. 17 (5) 1995, pp. 181–186
Vol.17 (5) 1995
A. Karoui / R. Vaillancourt Details
(Received: 1995-05-30 , Revised: 1995-10-09 )
(Received: 1995-05-30 , Revised: 1995-10-09 )

A. Karoui / R. Vaillancourt

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Adapted numerical scheme for vanishing-lag delay differential equations

Supersingular K3 surfaces with Artin invariant 10

C. R. Math. Rep. Acad. Sci. Canada Vol. 17 (5) 1995, pp. 177–180
Vol.17 (5) 1995
Y. Goto Details
(Received: 1995-05-30 )
(Received: 1995-05-30 )

Y. Goto

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Supersingular K3 surfaces with Artin invariant 10